# SDR C77A20120326019

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 10,966 hours, 6,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 17086139005
- Condition: Corroded
- Location: Zone 200
- Part time: 10,966 hours, 6,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR PANEL AT FR 88 TO 90 HAS CORROSIONS. REMOVED AND REPLACED FLOOR PANEL IAW SRM SRM 51-41-01 & 51-43-01 PER EO E175-5300-052 R0 ON WO 465695-262.
